# SDR IPXA11567186

- Difficulty date: May 16, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545747
- Condition: Damaged
- Location: Upper Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S1C9, UPPER DECK ENTRY WAY FLOORBOARD.  FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-G.
